American Journal of Analytical Chemistry

Vol.2 No.2(2011), Paper ID 3995, 10 pages

DOI:10.4236/ajac.2011.22010

 

Approximate Solution of Non-Linear Reaction Diffusion Equations in Homogeneous Processes Coupled to Electrode Reactions for CE Mechanism at a Spherical Electrode

 

A. Eswari, S. Usha, L. Rajendran

 

 

Copyright © 2011 A. Eswari, S. Usha, L. Rajendran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Eswari, S. Usha and L. Rajendran, "Approximate Solution of Non-Linear Reaction Diffusion Equations in Homogeneous Processes Coupled to Electrode Reactions for CE Mechanism at a Spherical Electrode," American Journal of Analytical Chemistry, Vol. 2 No. 2, 2011, pp. 93-103. doi: 10.4236/ajac.2011.22010.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.